Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Primes of superspecial reduction for QM abelian surfaces
Karlstad University, Faculty of Technology and Science, Department of Mathematics.
2008 (English)In: Bulletin of the London Mathematical Society, Vol. 40Article in journal (Refereed)
Place, publisher, year, edition, pages
2008. Vol. 40
National Category
Mathematics
Research subject
Mathematics
Identifiers
URN: urn:nbn:se:kau:diva-22562OAI: oai:DiVA.org:kau-22562DiVA: diva2:596314
Available from: 2013-01-22 Created: 2013-01-22 Last updated: 2013-01-22

Open Access in DiVA

No full text

Other links

http://blms.oxfordjournals.org/http://blms.oxfordjournals.org/cgi/reprint/bdn008?ijkey=mV6I9YttUFzbKGt&keytype=ref

Search in DiVA

By author/editor
Granath, Håkan
By organisation
Department of Mathematics
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

Total: 41 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf